# SDR DALA2014121606546

- Difficulty date: December 16, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 74,295 hours, 34,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 27d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 27D.  REPLACED THE LIGHT ASSY.  OPS CHECKS GOOD, REF AMM 33-52.
